# SDR UIEA2023042700389

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 55,696 hours, 30,247 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ELT OPERATIONAL TEST WAS FOUND ELT SHOWING 3 FLASHES FAULT CODE( PERFORMED T/S AND FOUND ELT ANTENNA DAMAGED. REPLACED AND TESTED ELT ANTENNA I/A/W B737-800 AMM TASK 23-24-01-000-802 AND TASK 23-24-01-400-802. SATISFACTORY CONDITION  )
